# SDR AWXA960552

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: L/G Access Unit
- Part number: 655281162
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LAS - FLT 2059 - UPON GEAR RETRACTION, GEAR HANDLE WOULD NOT COME UP PAST OFF POSITION.  RECYCLED DOWN THEN LOCK TO UP.  HANDLE OPERATED NORMALLY THE SECOND TIME.  REMOVED AND REPLACED LANDING GEAR ACCESSORY UNIT PER AIB32001.  REMOVED AND REPLACED AIR AND GROUND SAFETY PROX SWITCHES PER MM 32-09-200.  ALL SYSTEMS FUNCTION CHECKED OK.  (M)
